Results 1 to 10 of about 597 (98)

Determinantal inequalities of Hua-Marcus-Zhang type for quaternion matrices

open access: yesOpen Mathematics, 2021
In this paper, the authors extend determinantal inequalities of the Hua-Marcus-Zhang type for positive definite matrices to the corresponding ones for quaternion matrices.
Hong Yan, Qi Feng
doaj   +1 more source

On the Volume of Sections of the Cube

open access: yesAnalysis and Geometry in Metric Spaces, 2021
We study the properties of the maximal volume k-dimensional sections of the n-dimensional cube [−1, 1]n. We obtain a first order necessary condition for a k-dimensional subspace to be a local maximizer of the volume of such sections, which we formulate ...
Ivanov Grigory, Tsiutsiurupa Igor
doaj   +1 more source

New versions of refinements and reverses of Young-type inequalities with the Kantorovich constant

open access: yesSpecial Matrices, 2023
Recently, some Young-type inequalities have been promoted. The purpose of this article is to give further refinements and reverses to them with Kantorovich constants.
Rashid Mohammad H. M., Bani-Ahmad Feras
doaj   +1 more source

Perturbation analysis for the Takagi vector matrix

open access: yesSpecial Matrices, 2021
In this article, we present some perturbation bounds for the Takagi vector matrix when the original matrix undergoes the additive or multiplicative perturbation. Two numerical examples are given to illuminate these bounds.
Farooq Aamir   +4 more
doaj   +1 more source

Further extensions of Hartfiel’s determinant inequality to multiple matrices

open access: yesSpecial Matrices, 2021
Following the recent work of Zheng et al., in this paper, we first present a new extension Hartfiel’s determinant inequality to multiple positive definite matrices, and then we extend the result to a larger class of matrices, namely, matrices whose ...
Luo Wenhui
doaj   +1 more source

Inequalities related to Bourin and Heinz means with a complex parameter [PDF]

open access: yes, 2015
A conjecture posed by S. Hayajneh and F. Kittaneh claims that given A, B positive matrices, 0≤t≤1, and any unitarily invariant norm the following inequality holds{triple vertical-rule fence}AtB1-t+BtA1-t{triple vertical-rule fence}≤{triple vertical-rule ...
Bottazzi, Tamara Paula   +3 more
core   +3 more sources

A new generalization of two refined Young inequalities and applications

open access: yesMoroccan Journal of Pure and Applied Analysis, 2020
In this paper, we prove that if a, b > 0 and 0 ≤ α ≤ 1, then for m = 1, 2, 3, . . . ,
Ighachane M. A., Akkouchi M.
doaj   +1 more source

The Lax conjecture is true [PDF]

open access: yes, 2003
In 1958 Lax conjectured that hyperbolic polynomials in three variables are determinants of linear combinations of three symmetric matrices. This conjecture is equivalent to a recent observation of Helton and Vinnikov.Comment: 7 pages, Proceedings to the ...
A. S. Lewis   +3 more
core   +5 more sources

On matrix convexity of the Moore‐Penrose inverse

open access: yesInternational Journal of Mathematics and Mathematical Sciences, Volume 19, Issue 4, Page 707-710, 1996., 1995
Matrix convexity of the Moore‐Penrose inverse was considered in the recent literature. Here we give some converse inequalities as well as further generalizations.
B. Mond, J. E. Pečarić
wiley   +1 more source

Lipschitz Extensions to Finitely Many Points

open access: yesAnalysis and Geometry in Metric Spaces, 2018
We consider Lipschitz maps with values in quasi-metric spaces and extend such maps to finitely many points. We prove that in this context every 1-Lipschitz map admits an extension such that its Lipschitz constant is bounded from above by the number of ...
Basso Giuliano
doaj   +1 more source

Home - About - Disclaimer - Privacy